# SDR ASAA2022071339091

- Difficulty date: July 13, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 53,465 hours, 15,879 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shroud
- Part number: UNKNOWN
- Condition: Debonded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING ASA TASK CARD 78472000 FOUND DISBONDING AT THE 6 O'CLOCK POSITION AFT ON THE ABRADABLE SHROUD. GROUNDED - YES. PERFORMED RECONDITION OF ABRADABLE SHROUD AS REQUIRED ON #1 ENG. AT 6 O'CLOCK INLET POSITION REF B737-800 AMM 72-24-02.
